MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,H3-LINK,US

KARL STORZ IMAGING CCU,MODULAR,H3-LINK,US
Model Number TC300US
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to our us facility as documented in section d9, and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
The following was reported: "when the camera is plugged in the screen goes blank/black".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as "the screen is black, side by side view is not available." the karl storz goleta service department evaluated and documented the following issue with tc300us serial number pv714401-p.The customer's complaint was verified.A functional test confirmed the failure: plugging in a h3-z test fixture camera resulted in a camera head detection, but the ccu would only display a black screen.Troubleshooting found the capacitor c61 was shorted on the tc300us motherboard.After removal of c61 the ccu produced an image and the short was no longer detected.Based on the age of the tc300us motherboard, it will be replaced to address the customer's issue.Ultimately, the motherboard is approaching 12 years old, and the root cause has been determined as c61 failed due to normal wear and tear.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CCU,MODULAR,H3-LINK,US
Common Device Name
CCU,MODULAR,H3-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23881907
Report Number2027009-2025-02458
Device Sequence Number9650407
Product Code FET
UDI-Device Identifier04048551356517
UDI-Public04048551356517
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC300US
Device Catalogue NumberTC300US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown